| Model Number |
23375 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/07/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 65% stenosed target lesion was located in the mildly to moderately tortuous iliac vein.A 16-6/5.8/75 xxl esophageal balloon catheter was advanced for dilation.However, during fourth inflation at 4 atmospheres for 10 seconds, the balloon ruptured.The balloon was removed fully intact and completed the procedure with a 16x6 xxl balloon.There were no patient complications reported.
Event or Problem Description